CareLit · DOI-Nachweis · Klinische Pädiatrie
Arterial hypertension as a complication of prolonged therapy with GnRH-analogues in adolescent girls
DOI 10.1055/s-0031-1273887
Bibliografische Angaben
Nachweis in CareLit
Autor:innenA de Jong, A Bökenkamp, D Klink
ZeitschriftKlinische Pädiatrie
Ausgabe03/2011
Jahrgang / SeitenNicht angegeben
Kernaussage aus der Literatur
Abstract-Vorschau
VU University medical center has a gender clinic specialized in the treatment of transsexual adolescents. The treatment protocol includes a phase of prolonged diagnostics in which puberty is postponed using the GnRH-analogue Triptorelinacetate (Decapeptyl-CR®). Here, we report two patients who developed arterial hypertension during treatment with Decapeptyl. Case 1 is a biological girl aged 18 years who developed hy…
Zitieren
Zitierempfehlung
A de Jong, A Bökenkamp, D Klink (2011) Arterial hypertension as a complication of prolonged therapy with GnRH-analogues in adolescent girls. Klinische Pädiatrie (03). https://doi.org/10.1055/s-0031-1273887
Mit CareLit weiterarbeiten